Advil Menstrual (40 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief


Advil Menstrual (40 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief by Advil at Online Medicine Tips. MPN: 545007. Hurry! Limited time offer. Offer valid only while supplies last. While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night. It’s


Advil Menstrual (40 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief by Advil
4.5 out of 5 stars with 56 reviews
Condition: New
Availability: In Stock
$37.99


Quantity:  

 


Product Description & Reviews

While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night. It’s safe to use for children of 12 years and older. When period pain strikes, choose Advil, the brand doctors recommend most for menstrual pain relief. Get a head start on period relief by adding Advil Menstrual Pain tablets to your shopping cart today. Advil Menstrual Pain does much more than treat period symptoms. Advil is designed to provide focused pain relief directly at the site of inflammation. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief and the top-selling pain reliever among over-the-counter medications. Advil Menstrual Pain relieves toothaches, menstrual cramps, and several symptoms of the common cold. Get a head start on effective pain relief by adding Advil Menstrual Pain coated tablets to your shopping cart.

Features & Highlights

  • Targets the cause of your menstrual pain
  • #1 Doctor recommended brand for menstrual pain relief
  • Up to 6 hours of pain relief from menstrual cramps, headaches and back pain
  • Caffeine free and Antihistamine free
  • No other OTC pain reliever has been proven to be stronger than Advil.

Additional Information

Brand:
Advil
Manufacturer:
Advil
Category:
Non-Aspirin
MPN:
545007
Release Date:
2016-08-03
UPC:
305730230407
Part Number:
545007
Size:
40 Count
Publisher:
Advil
Publication Date:
2016-08-06
Binding:
Health and Beauty
Item Size:
3 x 1.75 x 1.81 inches
Package Weight:
0.04 pounds
Package Size:
1.8 x 1.7 x 3 inches

 


Have questions about this item (545007), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Tylenol 8 HR Arthritis Pain Extended Release Caplets, Pain Reliever, 650 Mg, 225 Ct.
mpn: 30045083837, ean: 0300450838377,
Tylenol 8 Hour Arthritis Pain Extended Release Caplets temporarily relieves the minor pain of arthritis. The bi-layer design delivers fast-acting, effective pain relief that lasts up to 8 hours. With 650 milligrams of acetaminophen per caplet, this p...

300 Coated Caplets - Excedrin Extra Strength, Headache Relief, Acetaminophen, Aspirin and Caffeine, 300 Caplets
mpn: 3.00678E+11, ean: 0300678104339,
Excedrin Extra-Strength combines acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingre...

Excedrin Migraine Pain Reliever - 300 ct. Personal Healthcare/Health Care
ean: 0688625390746,
Excedrin Migraine Pain Reliever - 300 ct. Personal Healthcare/ Health CareExcedrin Migraine Pain Reliever - 300 ct. Personal Healthcare/ Health Care.

Advil PM Liqui-Gels (Two Pack of 80 Count - 160 Capsules) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine
ean: 0305730167970,
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor ni...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - onlinemedicinetips.com. All Rights Reserved.